DocumentCode
2689183
Title
Mathematical model of radiation from open-ended circular waveguide excited by symmetrical TM01 and TE01 modes
Author
Shishkova, A.V. ; Orlova, L.V. ; Gorobets, N.N.
Author_Institution
Kharkov Nat. Univ., Ukraine
Volume
1
fYear
2000
fDate
2000
Firstpage
303
Abstract
A mathematical model of the radiation from an open-ended circular waveguide excited by the symmetrical modes TM01 and TE01 has been developed. Easy to use and reliable approximation expressions, which allow calculation of the power radiation pattern both for TM01 and TE01 waveguide excitation on the whole observation space, have been obtained. The mathematical model is based on the accurate solution developed by Weinstein. It has been shown that the approximation absolute error does not exceed 0.6 dB and 1.5 dB till the level -30 dB for TM01 and TE01 modes respectively
Keywords
antenna radiation patterns; approximation theory; circular waveguides; waveguide antennas; waveguide theory; TE01 mode excitation; TM01 mode excitation; approximation absolute error; mathematical model; open-ended circular waveguide; power radiation pattern; radiation; symmetrical modes excitation; waveguide antennas; Antenna radiation patterns; Antenna theory; Apertures; Diffraction; Electronic mail; Frequency; Mathematical model; Microwave antennas; Pattern analysis; Reflection;
fLanguage
English
Publisher
ieee
Conference_Titel
Mathematical Methods in Electromagnetic Theory, 2000. MMET 2000. International Conference on
Conference_Location
Kharkov
ISSN
1
Print_ISBN
0-7803-6347-7
Type
conf
DOI
10.1109/MMET.2000.888591
Filename
888591
Link To Document